# SDR DALA1148110181

- Difficulty date: August 9, 2011
- Submitted: August 16, 2011
- Operation: Air carrier
- Aircraft: N181DN
- Make and model: Boeing 767332
- Aircraft serial: 25986
- Aircraft time: 90,376 hours, 13,246 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHTS AT ROWS 6FG - 20FG ARE INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY PACK AND POWER SUPPLY M9011AND WIRE HARNESS AT SEAT 19FG.  SYSTEM OPERATION IS NORMAL.
